Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Levothyroxine, Losartan-Hydrochlorothiazide and Bystolic

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 1852 Questions

default
Posted on Wed, 25 Apr 2018 in Hypertension and Heart Disease
Question: I’m Taking levothyroxine 0.025 ,losartan/HCTZ 25mg and bystolic 10mg when is it best to take this in am or pm?
doctor
Answered by Dr. Bhanu Partap 20 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through the medical details provided by you i would like tot ell you that ideally Levothyroxine tablet should be taken should be taken in the morning with full glass of water 1hr before breakfast.

Lorsartan/HCTZ after breakfast.

Bystolic in the evening.

Hope to have been helpful.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Bystolic

doctor1 MD

i have been on hbp meds for about 6 yrs. now i have been dealing w/ a hot nodule on my thyroid. they have treated w/ meds to shrink it then i had radioactive treatment. now on synthroid. went from hyper to border hypo to hyer (was in ER pulse rate 143). Now taking 10 mg of bystolic each morn, Just took my cuff 97/55 pr 97. Was at Dr today. I am at my wits end! any help.p.s. I have had excessive hair loss.Thank you

doctor1 MD

I have had a very difficult time over the past 3 1/2 years controlling my B/P. The 1st medicine was a simple water pill it controlled my B/P. About 3 mo. into I started to get intensive flank pain. The Doctor did an Ultra-sound and found nothing with the kidneys. About a Mo. later I end up in the hospital and my electrolytes and enzymes levels were all messed up. They said that I had pancreatitis. She took me off the water pill and we have try several other med over the years. One she tried I had a serious reaction to it was called Lisiniprol they keep me on it for 4 mo. before the took me off of it. I was coughing so bad that I was passing out. 5 days off of it I stopped coughing and had not cough untill 2 mo ago. She has try several others that have made me so fatigue I could not function. She put me on Norvast in Oct. and my ankles swelled to the size of softball. I then went to a cardiologist. He but me on Bystolic and Benicar HTC. 3 weeks into the new med. I began to develop a wheeze and a cough. I spoke to the Cardiologist and did not think it had any thing to do will the B/P meds. It continued and I end up 7 days in the Hospital. Again cough and passing out. My blood gasses were 62. They took me off the Bystolic and but me on Cardizem and the Benicar HTC. About 5 days off he Bystolic my cough started to go away but not completely. About the 7th day on the Cardizem I was so tiered I could not function, I was up all night and could not sleep. I spoke to the Cardiologist and I told him I was not taking the Cardizem any more. I am still coughing and at time feel like I going to pass out. They are doing an egg 48 hour brain study this weekend. I am also taking Prilosec. I want off all meds. What should I do?


doctor1 MD

I am taking Amlodipine 5 MG, Clonidine 0.1 MG, Lisinop/HCTZ 20-25 M, and Bystolic 10 MG. I have ran out of my Bystolic and will get them tomorrow. My question is can I take the rest of of high blood pressure meds today with my Bystolic? Thank You!...

doctor1 MD

Hi Dr. XXXXXXX yes this is a followup. I started weaning from the bystolic 2.5mg on Nov 20. 12.5 for 4 days, then 6.25 for 4 days, then 3.125 for 3 days. Last dose on Thursday, Nov 30. On 12-6 I suddenly experienced bounceback blood pressure of...

doctor1 MD

I have been diagnosed with PVC;s and I am taking Bystolic and magnesium to help with them. Is there any correlation between PVC s and getting sick frequently. Ever since I have had these PVC s I am getting sick about every 2-3weeks with fever, congestion, ear aches, sometimes diarrhea and vomiting

doctor1 MD

I am a 72 year old woman in good health with elevated BP in morning. Started Bystolic ( less than 2 mg at night) My BP was 113/68 with pulse of 62. Am I getting too low? My family doc says too low is a risk factor for stroke in older women. What say?